# SDR CALA2021102001930

- Difficulty date: October 19, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N19951
- Make and model: Boeing 787-9
- Aircraft serial: 36402
- Aircraft time: 32,305 hours, 2,997 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: 100260201
- Part serial: ST20120451
- Condition: Failed
- Location: L-3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND COCF EXISTING FAULT MSG SHOWN:33-11205 CLASS 05-DOOR3 LH PRIME WELS CONTROL UNIT HAS AN INTERNAL FAULT AND 33-11405 CLASS 05-DOOR3 LH PRIME WELS CONTROL UNIT BATTERY POWER IS FAILED REF HAECO NON-ROUTINE LP:9460946 - ORIGINATED BY EMP V903179,EA 4400 -01112 REV A OP001. PERFORMED BY EMP V903179,PERFORMED T/S FOUND THE CLASS 05-WBU FA ILED AND REPLACED THE WBU THEN PERFORMED INSTALLATION TEST THE R ESULT FOUND NORMAL REFER AMM 33-51-07-02B-520A/720A-A REV 152.
